MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT; STENT, ILIAC VEIN

BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT; STENT, ILIAC VEIN
Model Number H74912044169070
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.The target lesion was located in the iliac vein.A 16x90x75cm venous wallstent was selected for use.During the procedure, the device failed to deploy.The stent was removed safely from the patient.The procedure was cancelled and will be rescheduled.
 
Additional Manufacturer Narrative
Device evaluated by mfr: a wallstent device was received.A visual and tactile examination identified multiple shaft kinks along the length of the device.The stainless steel shaft was also extended to its full length.The investigator was unable to deploy the stent due to the damaged shaft.

Brand Name
VENOUS WALLSTENT
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15538850
Report Number2124215-2022-39204
Device Sequence Number7046016
Product Code QAN
UDI-Device Identifier08714729979586
UDI-Public08714729979586
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980033/S050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2023
Device Model NumberH74912044169070
Device Catalogue NumberH74912044169070
Device Lot Number0028500395
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2022
Initial Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown